# SDR ABXA2022031834

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 98,102 hours, 44,554 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Eec
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH EEC CIRUIT BREAKER POPPED ON PUSH BACK. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED LH ENG EEC TRIM CONT C/B PER REA  ABX-REA-7320-64618-00 AND GMM CHAPTER 01, SECTION 7.04 FOR MAINTENANCE TRACKING. PLACARD INSTALLED. AIRCRADFT RETURNED TO SERVICE.
